skip to main content
Show Results with:

Acute toxic effects related to 4-fluoroamphetamine

The Lancet, Feb 11, 2017, Vol.389(10069), p.600 [Peer Reviewed Journal]

No full-text

View all versions
  • Title:
    Acute toxic effects related to 4-fluoroamphetamine
  • Author: Wijers, Charlotte ; van Litsenburg, Ronald ; Hondebrink, Laura ; Niesink, Raymond ; Croes, Esther
  • Found In: The Lancet, Feb 11, 2017, Vol.389(10069), p.600 [Peer Reviewed Journal]
  • Subjects: Netherlands ; Ecstasy ; Amphetamines ; Toxicity ; Drug Use
  • Language: English
  • Description: The Monitor Drug-related Incidents (MDI) is a Dutch monitoring system initiated in 2009, which collects data on drug users who present to medical services with acute toxic effects related to recreational drug use. We have observed a rapid and substantial increase in the number of acute toxic effects related to the use of the new psychoactive substance (NPS) 4-fluoroamphetamine (4-FA or 4-FMP) in the Netherlands, together with several reports of life-threatening complications.
  • Identifier: ISSN: 01406736 ; E-ISSN: 1474547X ; DOI: 10.1016/S0140-6736(17)30281-7

Searching Remote Databases, Please Wait